Reviewer Acknowledgements for Journal of Mathematics Research, Vol. 10, No. 4

  •  Sophia Wang    


Journal of Mathematics Research wishes to acknowledge the following individuals for their assistance with peer review of manuscripts for this issue. Their help and contributions in maintaining the quality of the journal is greatly appreciated.

Many authors, regardless of whether Journal of Mathematics Research publishes their work, appreciate the helpful feedback provided by the reviewers.

Reviewers for Volume 10, Number 4


Abdessadek Saib, University of Tebessa, Algeria

Ali Berkol, Space and Defense Technologies & Baskent University, Turkey

Amjad Salari, Razi University, Iran

Cecilia Maria Fernandes Fonseca, Polytechnic of Guarda, Portugal

Chung-Chuan Chen, National Taichung University of Education, Taiwan

Ferit Gürbüz, Hakkari University, Turkey

Gane Sam Lo, Universite Gaston Berger de Saint-Louis, Senegal

Gener Santiago Subia, NUeva Ecija University of Science and Technology, Philippines

Hayat REZGUI, Ecole normale Supérieure de Kouba, Algeria

Jalal Hatem, Baghdad University, Iraq

Kong Liang, University of Illinois at Springfield, USA

Liwei Shi, China University of Political Science and Law, China

Marek Brabec, Academy of Sciences of the Czech Republic, Czech Republic

Maria Alessandra Ragusa, University of Catania, Italy

Predrag Stanimirovic, University of Nis, Serbia

Raimundo Nonato Araújo dos Santos, USP-ICMC, Brazil

Rami Ahmad El-Nabulsi, Athens Institute for Education and Research, Greece

Sanjib Kumar Datta, University of Kalyani, India

Sergiy Koshkin, University of Houston Downtown, USA

Vinodh Kumar Chellamuthu, Dixie State University, USA

Vishnu Narayan Mishra, Indira Gandhi National Tribal University, India

Xingbo WANG, Foshan University, China

Xinyun Zhu, University of Texas of the Permian Basin, USA

Yaqin Feng, Ohio University, USA

Youssef El-Khatib, United Arab Emirates University, United Arab Emirates



Sophia Wang

On behalf of,

The Editorial Board of Journal of Mathematics Research

Canadian Center of Science and Education

This work is licensed under a Creative Commons Attribution 4.0 License.
  • Issn(Print): 1916-9795
  • Issn(Onlne): 1916-9809
  • Started: 2009
  • Frequency: bimonthly

Journal Metrics

Google-based Impact Factor (2019): 2.75

  • h-index (February 2019): 17
  • i10-index (February 2019): 39
  • h5-index (February 2019): 9
  • h5-median (February 2019): 9

( The data was calculated based on Google Scholar Citations. Click Here to Learn More. )